A problem with integral conditions with respect to time for Garding hyperbolic equations

  • A. M. Kuz
  • B. I. Ptashnik

Abstract

In a domain that is the Cartesian product of an interval $[0,T]$ and the space $\mathbb{R}^p$, we investigate a problem for Garding hyperbolic equations having constant coefficients with integral conditions with respect to the time variable in a class of functions almost periodic in the space variables. A criterion for the uniqueness and sufficient conditions for the existence of a solution of the problem in different functional spaces are established. To solve the problem of small denominators that arises in the solution of the problem, the metric approach is used.
Published
25.02.2013
How to Cite
KuzA. M., and PtashnikB. I. “A Problem With Integral Conditions With Respect to Time for Garding Hyperbolic Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 2, Feb. 2013, pp. 252-65, http://umj.imath.kiev.ua/index.php/umj/article/view/2416.
Section
Research articles